# SDR IPXA09M57772

- Difficulty date: October 20, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Lt Landing Gear
- Component: Landing Gear
- Component part number: 39140165505
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB - LEFT MAIN GEAR WOULD NOT RETRACT.  BOTH PRIMARY AND SECONDARY INDICATIONS.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR, GEAR UNLOCK ACTUATOR PER M/M 32-33-02-4.  LEAKS CHECK GOOD.
